SOME NEW STRONGLY SUMMABLE SEQUENCE SPACES IN 2- NORMED SPACE DEFINED BY IDEAL CONVERGENCE WITH AN ORLICZ FUNCTION

Purchase PDF

Published: 2015-09-21

Page: 312-321


M. AIYUB *

Department of Mathematics, University of Bahrain, P.O.Box-32038, Kingdom of Bahrain

*Author to whom correspondence should be addressed.


Abstract

In this paper, we introduce and examine some properties of some new class of ideal convergent (I-convergent) sequence spaces using, an in nite matrix, with an Orlicz function and di erence operator on 2-normed space. We study these spaces for some linear topological structures and algebraic properties. We also give some relations related to these sequence spaces.

Keywords: Difference sequence space, orlicz function, I-convergent, in nite matrix, 2 -normed space


How to Cite

AIYUB, M. (2015). SOME NEW STRONGLY SUMMABLE SEQUENCE SPACES IN 2- NORMED SPACE DEFINED BY IDEAL CONVERGENCE WITH AN ORLICZ FUNCTION. Asian Journal of Mathematics and Computer Research, 7(4), 312–321. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/436

Downloads

Download data is not yet available.